MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM C CEMENTED STD STEM SIZE 2; CEMENTED HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM C CEMENTED STD STEM SIZE 2; CEMENTED HIP STEM
Catalog Number 01.18.152
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/16/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2018: lot 145436: 100 items manufactured and released on (b)(6)2014.Expiration date: (b)(6) 2019.No anomalies found related to the issue.To date, all the items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
On (b)(6) 2018 the sales representative has been informed by the surgeon that a revision surgery is planned.At this time we do not know if the reason of the revision surgery is bone fracture or stem loosening.
 
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director: partial revision surgery in a hybrid tha patient after 3,5 years.Reasons for revision are not specified, nor is primary diagnosis.The implantation technique is rather unusual, particularly for a well-renowned center, because the stem appears to be small for the femoral canal, the resection level is rather low and at an oblique angle, with the femoral plug placed far distal to the stem.Also the choice for a cemented stem in a young male patient is rather unusual: there may have been situations there were not reported and that drove surgery and surgical strategy.We could not identify a problem clearly linked to the implanted devices.

Brand Name
AMISTEM C CEMENTED STD STEM SIZE 2
Common Device Name
CEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7291624
Report Number3005180920-2018-00084
Device Sequence Number877257
Product Code LZO
UDI-Device Identifier07630030804274
UDI-Public07630030804274
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/12/2014
Device Catalogue Number01.18.152
Device Lot Number145436
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/24/2018
Supplement Date Received by Manufacturer01/24/2018
Initial Report FDA Received Date02/23/2018
Supplement Report FDA Received Date04/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR